# SDR SWIA200717998

- Difficulty date: February 16, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 29,352 hours, 24,789 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON, THERE IS A CRACK IN THE LWR PYLON STRUCTURE AT FS 605, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FORMED ANGLE REPAIR AT RT PYLON LOWER PYLON SECONDARY STRUCTURE SUPPORT ANGLE PER CRJ200 51-71-59 PG 2 SEC 2A.
